# SDR ASAA2023090544950

- Difficulty date: September 5, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 61,171 hours, 18,299 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000 FOUND #2 ENGINE FAULT CODE 77-10852 THE BOTTOM RIGHT EGT SIGNAL (T495S2) IS OUT OF RANGE ECONOMIC FAULT. GROUNDED - YES. ON DEFERRAL.
